Follow
Jiri Fiala
Jiri Fiala
Verified email at kam.mff.cuni.cz
Title
Cited by
Cited by
Year
Fixed-parameter complexity of λ-labelings
J Fiala, T Kloks, J Kratochvıl
Discrete Applied Mathematics 113 (1), 59-72, 2001
1542001
Parameterized complexity of coloring problems: Treewidth versus vertex cover
J Fiala, PA Golovach, J Kratochvíl
Theoretical Computer Science 412 (23), 2513-2523, 2011
882011
Geometric separation and exact solutions for the parameterized independent set problem on disk graphs
J Alber, J Fiala
Journal of Algorithms 52 (2), 134-151, 2004
842004
Geometric separation and exact solutions for the parameterized independent set problem on disk graphs
J Alber, J Fiala
Journal of Algorithms 52 (2), 134-151, 2004
842004
Complexity of the packing coloring problem for trees
J Fiala, PA Golovach
Discrete Applied Mathematics 158 (7), 771-778, 2010
792010
A complete complexity classification of the role assignment problem
J Fiala, D Paulusma
Theoretical computer science 349 (1), 67-81, 2005
752005
Locally constrained graph homomorphisms—structure, complexity, and applications
J Fiala, J Kratochvíl
Computer Science Review 2 (2), 97-111, 2008
732008
The packing chromatic number of infinite product graphs
J Fiala, S Klavžar, B Lidický
European Journal of Combinatorics 30 (5), 1101-1113, 2009
712009
Distance constrained labelings of graphs of bounded treewidth
J Fiala, PA Golovach, J Kratochvíl
Automata, Languages and Programming: 32nd International Colloquium, ICALP …, 2005
702005
Partial covers of graphs
J Fiala, J Kratochvíl
Discussiones Mathematicae Graph Theory 22 (1), 89-99, 2002
642002
Systems of distant representatives
J Fiala, J Kratochvíl, A Proskurowski
Discrete Applied Mathematics 145 (2), 306-316, 2005
622005
Complexity of partial covers of graphs
J Fiala, J Kratochvíl
International Symposium on Algorithms and Computation, 537-549, 2001
482001
Fixed-parameter complexity of λ-labelings
J Fiala, T Kloks, J Kratochvíl
Graph-Theoretic Concepts in Computer Science: 25th International Workshop …, 1999
461999
NP completeness of the edge precoloring extension problem on bipartite graphs
J Fiala
Journal of Graph Theory 43 (2), 156-160, 2003
432003
Linear‐time algorithms for scattering number and Hamilton‐connectivity of interval graphs
H Broersma, J Fiala, PA Golovach, T Kaiser, D Paulusma, A Proskurowski
Journal of graph theory 79 (4), 282-299, 2015
332015
The k-in-a-Path Problem for Claw-free Graphs
J Fiala, M Kamiński, B Lidický, D Paulusma
Algorithmica 62, 499-519, 2012
332012
The k-in-a-Path Problem for Claw-free Graphs
J Fiala, M Kamiński, B Lidický, D Paulusma
Algorithmica 62, 499-519, 2012
332012
Distance constrained labeling of precolored trees
A Restivo, SR Della Rocca, L Roversi, J Fiala, J Kratochvíl, ...
Theoretical Computer Science: 7th Italian Conference, ICTCS 2001 Torino …, 2001
332001
The packing chromatic number of the square lattice is at least 12
J Ekstein, J Fiala, P Holub, B Lidický
arXiv preprint arXiv:1003.2291, 2010
302010
Computational complexity of the distance constrained labeling problem for trees
J Fiala, PA Golovach, J Kratochvíl
Automata, Languages and Programming: 35th International Colloquium, ICALP …, 2008
302008
The system can't perform the operation now. Try again later.
Articles 1–20